MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM VALVE PROGRAMMER ROHS; HAKIM PROGRAMMING TOOLS

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM VALVE PROGRAMMER ROHS; HAKIM PROGRAMMING TOOLS
Model Number 823190R
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim programmer (id 823190r) in which the patient was not able to be reprogrammed as the fuses in the programmer blew.The event led to surgical delay however, it is unknown if how long was the delay.No patient injury reported.
 
Additional Manufacturer Narrative
The hakim valve (id 823190r) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due personnel unaware of the proper use of the device/ inappropriate technique used.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
HAKIM VALVE PROGRAMMER ROHS
Common Device Name
HAKIM PROGRAMMING TOOLS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15041770
Report Number3013886523-2022-00321
Device Sequence Number20595578
Product Code JXG
UDI-Device Identifier10381780519317
UDI-Public10381780519317
Combination Product (Y/N)N
PMA/510(K) Number
K003564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number823190R
Device Catalogue Number823190R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date12/05/2022
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown